About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 715456, 6 pages
http://dx.doi.org/10.1155/2013/715456
Research Article

Further Remarks on Fixed-Point Theorems in the Context of Partial Metric Spaces

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 27 June 2013; Accepted 29 July 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Daniela Paesano, and Calogero Vetro, “Multi-valued $$F$$ F -contractions in 0-complete partial metric spaces with application to Volterra type integral equation,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2013. View at Publisher · View at Google Scholar
  • Abdul Rahim Khan, Mujahid Abbas, Talat Nazir, and Cristiana Ionescu, “Fixed Points of Multivalued Contractive Mappings in Partial Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar